RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 686–701 (Mi mz885)  

This article is cited in 2 scientific papers (total in 2 papers)

Anisotropic norms of Dirichlet kernels and some other trigonometric polynomials

O. S. Dragoshanskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm885

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 582–595

Bibliographic databases:

UDC: 517.51
Received: 04.09.1998
Revised: 21.01.2000

Citation: O. S. Dragoshanskii, “Anisotropic norms of Dirichlet kernels and some other trigonometric polynomials”, Mat. Zametki, 67:5 (2000), 686–701; Math. Notes, 67:5 (2000), 582–595

Citation in format AMSBIB
\Bibitem{Dra00}
\by O.~S.~Dragoshanskii
\paper Anisotropic norms of Dirichlet kernels and some other trigonometric polynomials
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 686--701
\mathnet{http://mi.mathnet.ru/mz885}
\crossref{https://doi.org/10.4213/mzm885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822616}
\zmath{https://zbmath.org/?q=an:0986.42005}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 582--595
\crossref{https://doi.org/10.1007/BF02676329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800006}


Linking options:
  • http://mi.mathnet.ru/eng/mz885
  • https://doi.org/10.4213/mzm885
  • http://mi.mathnet.ru/eng/mz/v67/i5/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Antonov, “Smoothness of sums of trigonometric series with monotone coefficients”, Russian Math. (Iz. VUZ), 51:4 (2007), 18–26  mathnet  crossref  mathscinet  zmath
    2. Antonov A.P., “On the classes H p ? and Lip (?, p) for trigonometric series with monotone coefficients”, Russ. J. Math. Phys., 23:3 (2016), 335–342  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:112
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020